# SDR DXTA202403011105

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 15,120 hours, 11,545 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR EXTENSION: PERFORMED EMERGENCY LANDING GEAR EXTENSION DUE TO NO HYDRAULIC FLUID.   HYD LOW LVL AND BOTH HYD LOW FLO ANNUCIATORS ILLUMINATED AT FL400.    AFTER LANDING, AIRPORT PERSONNEL DISCOVERED HYDRAULIC POOLING AREAS INSIDE THE HYDRAULIC ACCESS PANEL AND INSIDE THE REAR HELL HOLE COMPARTMENT BELOW THE J BOX.   THE HYDRAULIC QUANTITY INDICATOR WAS EMPTY AT THIS POINT.
